I am about to start atripla, and I am scared to continue taking my multi-vitamin/ multi-mineral
May 17, 2009
I am starting atripla therapy and i read that St. Johns wort is a no no. That being said, I am very active and exercise a lot. I have been taking a multi vitamin/ multi-mineral vitamin pack from produced by GNC for active men. Is it safe to continue using the vitamins and are there other ingredients and herbs that I should be on the look out for.
Response from Mr. Vergel
So far , B vitamins and minerals have not been found to interact with HIV medications, so I would not be too concerned and still take your multivitamin with Atripla. Do not take herbs or any other supplement without consulting your physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps After Anal Sex Top Sign Of HIV AIDS
- White Bumps After Sucking Penis Worried I Have HIV
- Is Brown Discharge A Symptom Of Vaginal Thrush?
- Can You Get HIV From A Dog Licking Your Vagina?
- Chest Pain, Fatigue, High Liver Enzymes Acute/primary Hiv
- Grinding Penis Against Anus Hiv Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.